# SDR ANCF2015021601

- Difficulty date: February 16, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N961AV
- Make and model: Airbus A320-214
- Aircraft serial: 3961
- Aircraft time: 14,580 hours, 14,072 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Overtemp
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

BRAKE TEMP OF BRAKE NR 1 EXCEEDED IN MORE THAN 215°C, AGAIN BRAKE NR 2, DURING TAKEOFF ROLL BRAKE TEMP INCREASED FROM 115°C TO 290 °C.  DURING TAXI IN & OUT, HIGH THRUST WAS NECESSARY TO MAINTAIN TAXI SPEED IAW AMM 32-41-11-401.  THE MAIN WHEEL ASSEMBLY NR 2 WAS R & R IAW AMM 32-42-27 PB 401.  THE MLG BRAKE NR 1 WAS R & R IAW AMM 32-41-11 PB 401.  THE MAIN WHEEL ASSEMBLY NR 1 WAS REPLACED.  BRAKE PN ON & OFF 2-1684, SN ON S5023 & SN OFF S9649.
